Is this normal?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

w82heal
New Member


Date Joined Jul 2017
Total Posts : 11
   Posted 7/17/2017 9:17 AM (GMT -6)   
I posted recently about upping my dosage of sertraline from 100 to 150.

I did this Wednesday night and had a few side effects like insomnia. Saturday evening, I became very emotional. Sunday, I cried all day. Today, I woke up and my arms and legs tingled and felt so heavy. That feeling was passed. However, now I feel shaky and nauseas.

I called the doctor and left a message. Is this normal? Did anyone have this happen and have it pass?

I'm a teacher and go back to work tomorrow.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 41697
   Posted 7/17/2017 9:24 AM (GMT -6)   
I am thinking this is your body adjusting to the increase in medication. It takes awhile to start actually making a difference, so in the meantime you are still depressed. Try to give it time.

The side effects only last a few days. If it goes on longer than 10 days, then you need to talk to the doc. I am glad you called the doc. They will know what to do.

But I think it is normal.

Though the doctor knows best...

Hang in there hon... YOu will be feeling better soon.

Hugs, Karen...
Moderator-Depression


fibromyalgia, Chronic fatigue, depression, allergies

RobLee
Regular Member


Date Joined Apr 2017
Total Posts : 365
   Posted 7/17/2017 12:48 PM (GMT -6)   
Be sure to check online for ALL side effects, and any interaction with commonly used OTC meds such as herbals and even ibuprofen. Sometimes the SE's don't kick in at lower doses, and some may take a week or two to subside.

F27
Veteran Member


Date Joined Feb 2016
Total Posts : 837
   Posted 7/17/2017 1:48 PM (GMT -6)   
This is a little bit weird w82heal. Normally I'd write this off as start-up side effects but this feels different to me. Can you get a sub for the next few days until this settles down?

Try and be an objective observer of what's going on inside you. Remember, if you feel like self-harming, get your butt to the ER.

BnotAfraid
Forum Moderator


Date Joined Apr 2012
Total Posts : 7063
   Posted 7/17/2017 7:51 PM (GMT -6)   
If you are still having bad reactions call the pharmacist. They will know about any weird side effects and have advice if you should go back down, until you hear back from your doc.

Peace
Trina
Moderator - Depression

"...when the gift of sight is cause enough for jubilation."
Billy Collins from the poem. HIGH

DX: reverse Trigeminal Neuralgia;Cluster headaches; Atypical face pain;Hemicrania Continua; raynauds;complex PTSD; recurring MDD,disassociative disorder;
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, October 18, 2017 2:30 PM (GMT -6)
There are a total of 2,883,816 posts in 316,428 threads.
View Active Threads


Who's Online
This forum has 157561 registered members. Please welcome our newest member, Overalls39.
399 Guest(s), 17 Registered Member(s) are currently online.  Details
Overalls39, golfer, blueivy, fragilant, Doggiedo, tennisplayer, Scaredy Cat, Girlie, Missouri, Sherrine, WalkingbyFaith, Handyman123, Hardlyrob, Supportive Daughter, straydog, Debrose, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer